Alert archive / California / Small Craft Advisories in 2016

Small Craft Advisory 11, NWS San Diego, CA

April 21, 2016

NWS San Diego, CA issued this small craft advisory at Apr 21, 2016, 1:30 PM PDT. It took effect at Apr 22, 2016, 2:00 PM PDT. It was in force for 54 hr.

The area

The counties it named.

The facts

Issued
Apr 21, 2016, 1:30 PM PDT (20:30 UTC)
In effect from
Apr 22, 2016, 2:00 PM PDT
Expired
Apr 24, 2016, 8:00 PM PDT
In force
54 hr
Issued by
NWS San Diego, CA

The text

As transmitted.

159 
WHUS76 KSGX 212030
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
130 PM PDT THU APR 21 2016

...GUSTY WEST TO NORTHWEST WINDS AND A LARGE NORTHWEST SWELL AT
VARIOUS TIMES FRIDAY THROUGH TUESDAY MORNING...

.A LOW PRESSURE SYSTEM MOVING ACROSS THE REGION FRIDAY THROUGH
SATURDAY MORNING WILL PRODUCE WEST-NORTHWEST WINDS OVER THE
COASTAL WATERS WITH GUSTS TO 25 KT, POTENTIALLY HAZARDOUS TO
SMALL CRAFT. A BRIEF BREAK IN THE WINDS WILL OCCUR ON SATURDAY.
FOR SUNDAY THROUGH TUESDAY MORNING, A LARGE NORTHWEST SWELL FROM
AROUND 290 DEGREES WILL MOVE INTO THE COASTAL WATERS. THIS WILL
COMBINE WITH NORTHWEST WINDS WITH GUSTS TO 30 KT TO CREATE
COMBINED SEAS OF 10 TO 14 FEET, RESULTING IN CONDITIONS HAZARDOUS
TO SMALL CRAFT. CONDITIONS WILL IMPROVE LATER TUESDAY.

PZZ750-775-220500-
/O.NEW.KSGX.SC.Y.0011.160422T2100Z-160426T1800Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
130 PM PDT THU APR 21 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM FRIDAY TO 11 AM PDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM FRIDAY TO 11 AM PDT
TUESDAY. 

* WINDS...FRIDAY THROUGH SATURDAY MORNING...NORTHWEST 10 TO 15 KT
  WITH GUSTS TO 25 KT. SUNDAY THROUGH TUESDAY MORNING...15 TO 20
  KT WITH GUSTS TO 30 KT.

* WAVES/SEAS...FRIDAY THROUGH SATURDAY MORNING...SWELL NORTHWEST
  FROM 290 DEGREES AND COMBINED SEAS 5 TO 7 FEET. SUNDAY THROUGH
  TUESDAY...SWELL NORTHWEST FROM 290 DEGREES AND COMBINED SEAS OF
  9 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

TS
10 follow-up statements
684 
WHUS76 KSGX 220346
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
846 PM PDT THU APR 21 2016

...GUSTY WEST TO NORTHWEST WINDS AND A LARGE NORTHWEST SWELL AT TIMES
FRIDAY THROUGH TUESDAY MORNING...

.A LOW PRESSURE SYSTEM MOVING ACROSS THE REGION FRIDAY THROUGH
SATURDAY MORNING WILL PRODUCE WEST-NORTHWEST WINDS OVER THE
COASTAL WATERS WITH GUSTS TO 25 KT... POTENTIALLY HAZARDOUS TO
SMALL CRAFT. A BRIEF BREAK IN THE WINDS WILL OCCUR ON SATURDAY.
FOR SUNDAY THROUGH TUESDAY MORNING... A LARGE NORTHWEST SWELL
COMBINED WITH NORTHWEST WINDS FROM 15 TO 30 KT WILL CREATE
COMBINED SEAS OF 10 TO 14 FEET. CONDITIONS WILL IMPROVE LATER
TUESDAY.

PZZ750-775-221300-
/O.CON.KSGX.SC.Y.0011.160422T2100Z-160426T1800Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
846 PM PDT THU APR 21 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM FRIDAY TO
11 AM PDT TUESDAY...

* WINDS...FRIDAY THROUGH SATURDAY MORNING...NORTHWEST 10 TO 15 
  KT WITH GUSTS TO 25 KT. SUNDAY THROUGH TUESDAY MORNING...15 TO 
  20 KT WITH GUSTS TO 30 KT. 

* WAVES/SEAS...FRIDAY THROUGH SATURDAY MORNING...SWELL NORTHWEST 
  FROM 290 DEGREES AND COMBINED SEAS 5 TO 7 FEET. SUNDAY THROUGH 
  TUESDAY...SWELL NORTHWEST FROM 290 DEGREES AND COMBINED SEAS 
  OF 9 TO 12 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MOEDE
036 
WHUS76 KSGX 221123
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
423 AM PDT FRI APR 22 2016

...GUSTY WEST TO NORTHWEST WINDS AND A LARGE NORTHWEST SWELL AT
TIMES TODAY THROUGH TUESDAY MORNING...

.A LOW PRESSURE SYSTEM MOVING ACROSS THE REGION WILL PRODUCE
WEST-NORTHWEST WINDS OVER THE COASTAL WATERS WITH GUSTS TO 25
KT THROUGH SATURDAY MORNING. A BRIEF BREAK IN THE WINDS WILL
OCCUR ON SATURDAY. FOR SUNDAY THROUGH TUESDAY MORNING... A LARGE
NORTHWEST SWELL COMBINED WITH NORTHWEST WINDS FROM 15 TO 30 KT
WILL CREATE COMBINED SEAS OF 10 TO 14 FEET. CONDITIONS WILL
IMPROVE LATER TUESDAY.

PZZ750-775-222200-
/O.CON.KSGX.SC.Y.0011.160422T2100Z-160426T1800Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
423 AM PDT FRI APR 22 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 11 AM PDT TUESDAY...

* WINDS...FRIDAY THROUGH SATURDAY MORNING...NORTHWEST 10 TO 15 
  KT WITH GUSTS TO 25 KT. SUNDAY THROUGH TUESDAY MORNING...15 TO 
  20 KT WITH GUSTS TO 30 KT. 

* WAVES/SEAS...FRIDAY THROUGH SATURDAY MORNING...SWELL NORTHWEST 
  FROM 290 DEGREES AND COMBINED SEAS 5 TO 7 FEET. SUNDAY THROUGH 
  TUESDAY...SWELL NORTHWEST FROM 290 DEGREES AND COMBINED SEAS 
  OF 9 TO 12 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
929 
WHUS76 KSGX 222033
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
133 PM PDT FRI APR 22 2016

...GUSTY WEST TO NORTHWEST WINDS AND A LARGE NORTHWEST SWELL AT
TIMES THROUGH TUESDAY MORNING...

.A LOW PRESSURE SYSTEM MOVING ACROSS THE REGION THIS AFTERNOON AND
TONIGHT WILL PRODUCE WEST-NORTHWEST WINDS OVER THE COASTAL WATERS
WITH GUSTS TO 25 KT THROUGH SATURDAY MORNING. A SLIGHT DECREASE IN
THE WINDS WILL OCCUR ON SATURDAY. FOR SUNDAY THROUGH TUESDAY
MORNING...A LARGE NORTHWEST SWELL COMBINED WITH NORTHWEST WINDS
FROM 15 TO 30 KT WILL CREATE COMBINED SEAS OF 10 TO 14 FEET.
CONDITIONS WILL IMPROVE LATER TUESDAY.

PZZ750-775-230500-
/O.CON.KSGX.SC.Y.0011.160422T2100Z-160426T1800Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
133 PM PDT FRI APR 22 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
TUESDAY...

* WINDS...THIS AFTERNOON THROUGH SATURDAY MORNING...NORTHWEST 10
  TO 15 KT WITH GUSTS TO 25 KT. SUNDAY THROUGH TUESDAY
  MORNING...15 TO 20 KT WITH GUSTS AROUND 30 KT.

* WAVES/SEAS...FRIDAY THROUGH SATURDAY MORNING...SWELL NORTHWEST 
  FROM 290 DEGREES AND COMBINED SEAS 5 TO 7 FEET. SUNDAY THROUGH 
  TUESDAY...SWELL NORTHWEST FROM 290 DEGREES AND COMBINED SEAS 
  OF 9 TO 12 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

TS
807 
WHUS76 KSGX 230448
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
948 PM PDT FRI APR 22 2016

...GUSTY WEST TO NORTHWEST WINDS AND A LARGE NORTHWEST SWELL AT
TIMES THROUGH TUESDAY MORNING...

.A LOW PRESSURE SYSTEM MOVING ACROSS THE REGION TONIGHT WILL
PRODUCE WEST-NORTHWEST WINDS OF 10 TO 20 KT OVER THE COASTAL
WATERS WITH GUSTS TO 25 KT THROUGH SATURDAY MORNING. A SLIGHT
DECREASE IN THE WINDS WILL OCCUR ON SATURDAY. FOR SUNDAY THROUGH
TUESDAY MORNING...A LARGE NORTHWEST SWELL COMBINED WITH NORTHWEST
WINDS FROM 15 TO 30 KT WILL CREATE COMBINED SEAS OF 10 TO 14 FEET.
CONDITIONS WILL IMPROVE LATER TUESDAY.

PZZ750-775-231300-
/O.CON.KSGX.SC.Y.0011.000000T0000Z-160426T1800Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
948 PM PDT FRI APR 22 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
TUESDAY...

* WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS TO 25 KT THROUGH
  SATURDAY MORNING. SUNDAY THROUGH TUESDAY MORNING... 15 TO 25 KT
  WITH GUSTS TO 30 KT.

* WAVES/SEAS...A NORTHWEST SWELL SATURDAY WITH COMBINED SEAS 5 TO
  7 FEET. SUNDAY THROUGH TUESDAY...STRONG WINDS AND A LARGER
  NORTHWEST SWELL WILL PRODUCE COMBINED SEAS OF 9 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MOEDE
924 
WHUS76 KSGX 231122
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
422 AM PDT SAT APR 23 2016

...GUSTY WEST TO NORTHWEST WINDS AND A LARGE NORTHWEST SWELL AT
TIMES THROUGH TUESDAY MORNING...

.A LOW PRESSURE SYSTEM MOVING ACROSS THE REGION WILL PRODUCE
WEST-NORTHWEST WINDS OF 10 TO 20 KT OVER THE COASTAL WATERS WITH
GUSTS TO 25 KT THROUGH THIS MORNING. A SLIGHT DECREASE IN THE
WINDS WILL OCCUR LATER TODAY. FOR SUNDAY THROUGH TUESDAY
MORNING...A LARGE NORTHWEST SWELL COMBINED WITH NORTHWEST WINDS
FROM 15 TO 30 KT WILL CREATE COMBINED SEAS OF 10 TO 14 FEET.
CONDITIONS WILL IMPROVE LATER TUESDAY.

PZZ750-775-232100-
/O.CON.KSGX.SC.Y.0011.000000T0000Z-160426T1800Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
422 AM PDT SAT APR 23 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
TUESDAY...

* WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS TO 25 KT THROUGH 
  SATURDAY MORNING. SUNDAY THROUGH TUESDAY MORNING... 15 TO 25 
  KT WITH GUSTS TO 30 KT. 

* WAVES/SEAS...A NORTHWEST SWELL SATURDAY WITH COMBINED SEAS 5 
  TO 7 FEET. SUNDAY THROUGH TUESDAY...STRONG WINDS AND A LARGER 
  NORTHWEST SWELL WILL PRODUCE COMBINED SEAS OF 9 TO 12 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
564 
WHUS76 KSGX 232001
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
101 PM PDT SAT APR 23 2016

...GUSTY WEST TO NORTHWEST WINDS AND A LARGE NORTHWEST SWELL AT
TIMES THROUGH TUESDAY MORNING...

.A LOW PRESSURE SYSTEM MOVING ACROSS THE REGION WILL PRODUCE GUSTY
NORTHWEST WINDS OVER THE COASTAL WATER THROUGH TUESDAY. THE WINDS
WILL COMBINE WITH A SHORT PERIOD NORTHWEST SWELL TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT...WITH COMBINED SEAS REACHING
9 TO 14 FT SUNDAY THROUGH TUESDAY.

PZZ750-775-240515-
/O.CON.KSGX.SC.Y.0011.000000T0000Z-160426T1800Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
101 PM PDT SAT APR 23 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
TUESDAY...

* WINDS...NORTHWEST 10 TO 15 KT WITH GUSTS TO 20 KT THIS
  AFTERNOON. SUNDAY THROUGH TUESDAY MORNING...15 TO 25 KT WITH
  GUSTS TO 30 KT...OCCASIONAL GUSTS TO 35 KT NEAR SAN CLEMENTE
  ISLAND.

* WAVES/SEAS...THE WINDS WILL COMBINE WITH A SHORT PERIOD
  NORTHWEST SWELL TO PRODUCE COMBINED SEAS 5 TO 7 FT THIS
  AFTERNOON. SUNDAY THROUGH TUESDAY...STRONG WINDS AND A LARGER
  NORTHWEST SWELL WILL PRODUCE COMBINED SEAS OF 9 TO 14 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ALBRIGHT
065 
WHUS76 KSGX 232032
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
132 PM PDT SAT APR 23 2016

...GUSTY WEST TO NORTHWEST WINDS AND A LARGE NORTHWEST SWELL AT
TIMES THROUGH TUESDAY MORNING...

.A LOW PRESSURE SYSTEM MOVING ACROSS THE REGION WILL PRODUCE
STRONG GUSTY NORTHWEST WINDS OVER THE COASTAL WATER THROUGH
TUESDAY. THE WINDS WILL COMBINE WITH A SHORT PERIOD NORTHWEST
SWELL TO PRODUCE HAZARDOUS BOATING CONDITIONS...WITH COMBINED
SEAS REACHING 9 TO 14 FT AND WIND GUSTS TO 35 KT POSSIBLE SUNDAY
THROUGH TUESDAY.

PZZ750-775-240445-
/O.EXT.KSGX.SC.Y.0011.000000T0000Z-160425T0300Z/
/O.NEW.KSGX.GL.A.0003.160425T0300Z-160426T0600Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
132 PM PDT SAT APR 23 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM PDT SUNDAY...
...GALE WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY
EVENING. 

* WINDS...NORTHWEST 10 TO 15 KT WITH GUSTS TO 20 KT THIS
  AFTERNOON. SUNDAY THROUGH TUESDAY...15 TO 25 KT WITH GUSTS TO
  30 KT...OCCASIONAL GUSTS TO 35 KT SUNDAY NIGHT THROUGH MONDAY
  EVENING.

* WAVES/SEAS...THE WINDS WILL COMBINE WITH A SHORT PERIOD 
  NORTHWEST SWELL TO PRODUCE COMBINED SEAS 5 TO 7 FT THIS 
  AFTERNOON. SUNDAY THROUGH TUESDAY...STRONG WINDS AND A LARGER 
  NORTHWEST SWELL WILL PRODUCE COMBINED SEAS OF 9 TO 14 FT. 

* GUSTY WINDS AND HAZARDOUS CONDITIONS FOR SMALL CRAFT MAY LINGER
  INTO TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ALBRIGHT
238 
WHUS76 KSGX 240407
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
907 PM PDT SAT APR 23 2016

...GUSTY WEST TO NORTHWEST WINDS AND A LARGE NORTHWEST SWELL AT
TIMES SUNDAY THROUGH TUESDAY MORNING...

.A LOW PRESSURE SYSTEM MOVING ACROSS THE REGION WILL PRODUCE
STRONG GUSTY NORTHWEST WINDS OVER THE COASTAL WATER SUNDAY
AFTERNOON THROUGH TUESDAY. THE WINDS WILL COMBINE WITH A SHORT
PERIOD NORTHWEST SWELL TO PRODUCE HAZARDOUS BOATING CONDITIONS.
COMBINED SEAS OF 9 TO 14 FT AND WIND GUSTS TO 35 KT ARE POSSIBLE
SUNDAY AFTERNOON THROUGH TUESDAY...HIGHEST IN THE OUTER WATERS.

PZZ750-775-241300-
/O.CON.KSGX.SC.Y.0011.000000T0000Z-160425T0300Z/
/O.CON.KSGX.GL.A.0003.160425T0300Z-160426T0600Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
907 PM PDT SAT APR 23 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT SUNDAY...
...GALE WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH
MONDAY EVENING...

* WINDS...NORTHWEST 10 TO 15 KT WITH GUSTS TO 20 KT TONIGHT.
  SUNDAY AFTERNOON THROUGH TUESDAY...15 TO 25 KT WITH GUSTS TO 30
  KT...OCCASIONAL GUSTS TO 35 KT SUNDAY NIGHT THROUGH MONDAY
  EVENING.

* WAVES/SEAS...SUNDAY THROUGH TUESDAY...INCREASING WINDS SUNDAY
  AFTERNOON COMBINED WITH A LARGE NORTHWEST SWELL WILL PRODUCE
  COMBINED SEAS OF 9 TO 14 FT.

* GUSTY WINDS AND HAZARDOUS CONDITIONS FOR SMALL CRAFT MAY 
  LINGER INTO TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

MOEDE
300 
WHUS76 KSGX 240826
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
126 AM PDT SUN APR 24 2016

...GUSTY WEST TO NORTHWEST WINDS AND A LARGE NORTHWEST SWELL AT
TIMES SUNDAY THROUGH TUESDAY MORNING...

.A LOW PRESSURE SYSTEM MOVING ACROSS THE REGION WILL PRODUCE
STRONG GUSTY NORTHWEST WINDS OVER THE COASTAL WATER THIS 
AFTERNOON THROUGH TUESDAY. THE STRONG WINDS WILL COMBINE WITH A
SHORT PERIOD NORTHWEST SWELL TO PRODUCE HAZARDOUS BOATING
CONDITIONS. COMBINED SEAS OF 9 TO 14 FT AND WIND GUSTS TO 35 KT
ARE EXPECTED THIS AFTERNOON THROUGH TUESDAY...HIGHEST IN THE
OUTER WATERS.

PZZ750-775-242000-
/O.CON.KSGX.SC.Y.0011.000000T0000Z-160425T0300Z/
/O.UPG.KSGX.GL.A.0003.160425T0300Z-160426T0600Z/
/O.NEW.KSGX.GL.W.0004.160425T0300Z-160426T0600Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
126 AM PDT SUN APR 24 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING...
...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 11 PM PDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 11 PM PDT
MONDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...
  TODAY...NORTHWEST 10 TO 15 KT WITH GUSTS TO 25 KT. 
  TONIGHT THROUGH MONDAY...15 TO 25 KT WITH GUSTS TO 35 KT IN THE
  INNER WATERS AND TO 40 KT IN THE OUTER WATERS. 
  MONDAY NIGHT AND TUESDAY...NORTHWEST WINDS 15 TO 30 KT.

* WAVES/SEAS...THE GUSTY WINDS COMBINED WITH A LARGE NORTHWEST 
  SWELL WILL PRODUCE COMBINED SEAS OF 9 TO 14 FT. 

* GUSTY WINDS AND HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT WILL 
  LINGER INTO TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MOEDE
922 
WHUS76 KSGX 242009
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
109 PM PDT SUN APR 24 2016

...GUSTY WEST TO NORTHWEST WINDS AND A LARGE NORTHWEST SWELL AT
TIMES SUNDAY THROUGH TUESDAY MORNING...

.A LOW PRESSURE SYSTEM MOVING ACROSS THE REGION WILL PRODUCE
STRONG GUSTY NORTHWEST WINDS OVER THE COASTAL WATER THIS
AFTERNOON THROUGH TUESDAY. THE STRONG WINDS WILL COMBINE WITH A
SHORT PERIOD NORTHWEST SWELL TO PRODUCE HAZARDOUS BOATING
CONDITIONS. COMBINED SEAS OF 9 TO 14 FT AND WIND GUSTS TO 35 KT
ARE EXPECTED THIS AFTERNOON THROUGH TUESDAY...HIGHEST IN THE
OUTER WATERS.

PZZ750-775-250500-
/O.CON.KSGX.SC.Y.0011.000000T0000Z-160425T0300Z/
/O.CON.KSGX.GL.W.0004.160425T0300Z-160426T0600Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
109 PM PDT SUN APR 24 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 11 PM
PDT MONDAY...

* WINDS... TODAY...NORTHWEST 10 TO 15 KT WITH GUSTS TO 25 KT. 
  TONIGHT THROUGH MONDAY...15 TO 25 KT WITH GUSTS TO 35 KT IN 
  THE INNER WATERS AND TO 40 KT IN THE OUTER WATERS. MONDAY 
  NIGHT AND TUESDAY...NORTHWEST WINDS 15 TO 30 KT. 

* WAVES/SEAS...THE GUSTY WINDS COMBINED WITH A LARGE NORTHWEST 
  SWELL WILL PRODUCE COMBINED SEAS OF 9 TO 14 FT. 

* GUSTY WINDS AND HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT 
  WILL LINGER INTO TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

TS

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this small craft advisory went out at Apr 21, 10:04 AM PDT, 3 hours 26 minutes earlier.

Area forecast discussion, Apr 21, 10:04 AM PDT, 3 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
1004 AM PDT THU APR 21 2016

.SYNOPSIS...
A COOLING TREND WITH HIGH TEMPERATURES CLOSER TO SEASONAL NORMALS
BEGINS TODAY AS A SERIES OF UPPER-LEVEL DISTURBANCES APPROACH THE
REGION. GUSTY WESTERLY WINDS ARE POSSIBLE IN THE MOUNTAINS AND
DESERTS, IN ADDITION TO ISOLATED SHOWERS MAINLY OVER AND WEST OF
THE MOUNTAINS AT TIMES LATE FRI/EARLY SAT, LATE SUN/MON AND LATE
WED/THU. THE COOLEST DAY IN THE NEXT 7 IS EXPECTED ON MONDAY.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

AT 9 AM PDT, WATER VAPOR SATELLITE IMAGERY DISPLAYED AN UPPER-
LEVEL TROUGH ALONG THE PACIFIC NW COAST, AND AN UPPER-LEVEL RIDGE
OVER AZ AND UT. VISIBLE SATELLITE SHOWED SOME HIGH CLOUDS OVER THE
REGION, AND PATCHY LOW CLOUDS OVER PORTIONS OF THE OUTER WATERS.
LOWERING HEIGHTS FROM THE APPROACHING TROUGH WILL DEEPEN THE
MARINE LATER THROUGH THE END OF THE WORK WEEK, AND LOWER HIGH
TEMPERATURES CLOSER TO SEASONAL NORMALS. THE TROUGH WILL CREATE
BREEZY WESTERLY WINDS, WITH MAX GUSTS AROUND 60 MPH, IN THE
MOUNTAINS AND PORTIONS OF THE DESERTS FRIDAY AFTERNOON THROUGH
EARLY SATURDAY MORNING. STRONGEST WINDS WILL BE ALONG DESERT
MOUNTAIN SLOPES FRIDAY NIGHT. AREAS OF BLOWING DUST/SAND COULD
REDUCE THE VISIBILITY TO 3 MILES OR LESS AT TIMES. MOISTURE WILL
MOSTLY REMAIN TO OUR NORTH WITH THIS SYSTEM, HOWEVER A FEW LIGHT
SHOWERS MAY DEVELOP ALONG AND WEST OF THE COASTAL MOUNTAIN SLOPES
FRIDAY NIGHT. SNOW LEVELS WILL REMAIN HIGH, MOSTLY ABOVE 10 KFT.
DRY WEATHER WILL DEVELOP SATURDAY AFTERNOON THROUGH SUNDAY
AFTERNOON.

AN UPPER-LEVEL LOW WILL DIG SOUTH THEN EAST ACROSS NEVADA ON
MONDAY. THIS WILL CREATE THE POSSIBILITY OF ISOLATED, LIGHT
SHOWERS ACROSS PORTIONS OF THE REGION SUNDAY NIGHT THROUGH MONDAY
AFTERNOON. SNOW LEVELS WILL BE LOWER WITH THIS SYSTEM, LOWERING TO
AROUND 6500 FT MONDAY AFTERNOON. BREEZY WESTERLY WINDS WILL ALSO
DEVELOP MONDAY, ESPECIALLY IN THE MOUNTAINS AND DESERTS. MONDAY
IS FORECAST TO BE THE COOLEST DAY IN THE NEXT SEVEN, WITH FORECAST
HIGHS AROUND 5 TO 15 DEG F BELOW NORMAL.

YET ANOTHER UPPER-LEVEL LOW WILL APPROACH THE REGION TOWARDS THE
END OF THE NEXT WORK WEEK. MODELS DIFFER IN THE TIMING AND
INTENSITY OF THE SYSTEM. HOWEVER, MODELS ARE SHOWING POTENTIAL FOR
GREATER INTENSITY AND COVERAGE OF SHOWERS AROUND NEXT THURSDAY OR
FRIDAY. GUSTY WEST WINDS COULD DEVELOP OVER THE MOUNTAINS AND
DESERTS THROUGH THE PERIOD, AND SNOW LEVELS COULD LOWER TO AROUND
7000 FT. A SLIGHT CHANCE OF SHOWERS IS IN THE FORECAST AT THIS
TIME FOR NEXT WEDNESDAY NIGHT AND THURSDAY.

&&

.AVIATION...
211500Z...COAST/VALLEYS...INCREASING HIGH CLOUDS AND ONSHORE FLOW
TODAY. COASTAL STRATUS WITH BASES 700-1200 FT MSL AND AREAS OF VIS 2-
4 MI IN BR/HZ AFTER 22/03Z, SPREADING 10-15 MI INLAND BY EARLY
FRIDAY MORNING.

MOUNTAINS/DESERTS...WESTERLY WINDS INCREASING FRIDAY WITH SURFACE
GUSTS 30-40 KT POSSIBLE AFTER 18Z ALONG THE DESERT SLOPES AND
ADJACENT DESERT FLOOR.

&&

.MARINE...
800 AM...NO HAZARDOUS MARINE WEATHER IS EXPECTED THROUGH FRIDAY. FOR
FRIDAY NIGHT THROUGH SATURDAY NIGHT, A STORM SYSTEM MOVING THROUGH
THE REGION WILL PRODUCE WEST-NORTHWEST WINDS OVER THE COASTAL WATERS
WITH GUSTS 20-30 KT, POTENTIALLY HAZARDOUS TO SMALL CRAFT.

FOR SUNDAY AND MONDAY, A LARGE NORTHWEST SWELL OF 9-11 FEET/11
SECONDS FROM AROUND 290 DEGREES WILL MOVE INTO THE COASTAL WATERS.
THIS WILL LIKELY CREATE COMBINED SEAS OF 9 TO 12 FEET AND CONDITIONS
HAZARDOUS TO SMALL CRAFT.

&&

.BEACHES...
800 AM...A LARGE NORTHWEST SWELL FROM 290 DEGREES WILL RESULT IN
ELEVATED SURF OF 3 TO 6 FEET WITH HIGHER SETS POSSIBLE AND STRONG
RIP CURRENTS SUNDAY THROUGH TUESDAY.

&&

.SKYWARN...
SKYWARN ACTIVATION IS NOT REQUESTED. HOWEVER WEATHER SPOTTERS ARE
ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
PZ...NONE.
&&

PUBLIC...JJT
AVIATION/MARINE/BEACHES...TS

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 1:42 PM PDTWind AdvisorySGXRiverside, San Bernardino, San Diego39 hr

Nearby

Small Craft Advisories in California, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.